# SDR UALA2009012700289

- Difficulty date: January 27, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 45,936 hours, 5,479 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON RT FUSELAGE AT STA 140 BETWEEN STR 25R AND STR 26R.  SKIN AT AREA ORIGINALLY IS .063. BLENDED SKIN IS NOW .044. 30 PERCENT OF SKIN HAS BEEN REMOVED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED EXTERNAL DOUBLER REPAIR.
